# SDR FDEA201010164091

- Difficulty date: October 16, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 77,776 hours, 31,410 cycles
- Engine: Ge CF66D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB01741
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE FOUND 1 EACH CRACK INDICATION ON LT WING, XORS 345.750 REAR SPAR LOWER CAP.  REF TO EO 8-5710-7-5007A PART 1.  EACH CRACK INDICATION ON HOLE 'C' LT WING XORS 345.750 REAR SPAR LOWER CAP.   REPAIRED PER EA 8-5710-143775  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
